# SDR COMA9960284

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Heat
- Condition: Inoperative
- Location: Right
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT HAND AOA HEAT CAUTION MESSAGE.  RESET CIRCUIT BREAKER, SYSTEM OPERATION NORMAL.
